MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL Q-SYTE 15CM SMALL BORE BI-EXT SET-; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON MEDICAL Q-SYTE 15CM SMALL BORE BI-EXT SET-; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385157
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description the luer lock fixator doesn't get fixed to the cannula, the thread keeps rotating and gets disconnected, which leads to leakage of blood and medications.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of connection issues was not confirmed upon inspection of the samples.Analysis of the sample showed that in one of the photos the unit package can be observed and in the other photo the extension set can be observed.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE 15CM SMALL BORE BI-EXT SET-
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON MEDICAL
745 w target range rd
nogales AZ 85621
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22210070
Report Number9610847-2025-00184
Device Sequence Number12827506
Product Code FPA
UDI-Device Identifier00382903851577
UDI-Public(01)00382903851577(11)240726(17)270630(10)4198101
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385157
Device Lot Number4198101
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown